# SDR AALA20110708DFW03

- Difficulty date: July 8, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 5,268 hours, 1,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR EMERGENCY EXIT SIGN WIRES DISCONNECTED.  REPLACED EXIT IDENTIFIER AT FWD GALLEY DOOR.  OPS CHECK NORMAL.
